# SDR CALA2025112411439

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 74,831 hours, 32,036 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITHOUT FUEL CAP, PLACED ON CDL.  FUEL CAP PLACED ON CDL, REF L/P 7021387.  REPLACED FUEL CAP , OPS CHECKED GOOD IAW AMM 28-00.
